Show simple item record

dc.contributor.authorGonzález Nogueras, María del Mar
dc.contributor.authorGualdani, Maria Pia
dc.contributor.authorSolà-Morales Rubió, Joan de
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-02-21T13:53:35Z
dc.date.available2018-02-21T13:53:35Z
dc.date.issued2016-08
dc.identifier.citationGonzalez, M., Gualdani, M., Sola-morales, J. Instability and bifurcation in a trend depending price formation model. "Acta applicandae mathematicae", Agost 2016, vol. 144, núm. 1, p. 121-136.
dc.identifier.issn0167-8019
dc.identifier.urihttp://hdl.handle.net/2117/114338
dc.description.abstractA well-known model due to J.-M. Lasry and P.L. Lions that presents the evolution of prices in a market as the evolution of a free boundary in a diffusion equation is modified in order to show instabilities for some values of the parameters. This loss of stability is associated to the appearance of new types of solutions, namely periodic solutions, due to a Hopf bifurcation and representing price oscillations; and traveling waves, that represent either inflationary or deflationary behavior.
dc.format.extent16 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshNumerical analysis
dc.subject.lcshMathematical models
dc.subject.otherMathematical modeling
dc.subject.otherReaction-diffusion
dc.subject.otherFree boundary
dc.subject.otherPrice formation
dc.subject.otherStability
dc.subject.otherBifurcation
dc.subject.otherTraveling waves
dc.titleInstability and bifurcation in a trend depending price formation model
dc.typeArticle
dc.subject.lemacAnàlisi numèrica
dc.subject.lemacModels matemàtics
dc.contributor.groupUniversitat Politècnica de Catalunya. EDP - Equacions en Derivades Parcials i Aplicacions
dc.identifier.doi10.1007/s10440-016-0043-8
dc.relation.publisherversionhttp://link.springer.com/article/10.1007%2Fs10440-016-0043-8
dc.rights.accessOpen Access
drac.iddocument19722411
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorGonzalez, M., Gualdani, M., Sola-morales, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameActa applicandae mathematicae
upcommons.citation.volume144
upcommons.citation.number1
upcommons.citation.startingPage121
upcommons.citation.endingPage136


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain